# SDR MTNA200109

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N716FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10471
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D890N
- Part serial: NOTSERIALIZED
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

During take off and climb out of LCK. the right engine fire warning light illuminated. The crew performed the emergency check list procedures, declared an emergency and returned to LCK. The aircraft landed with out further incident.
